# SDR CKSA96047

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet Panel
- Part number: 56563502
- Condition: Delaminated
- Location: Wing/Fus
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND, TASK NR 59644 PANEL 262F DELAMINATION.  FABRICATED NEW PANEL IAW AIA SKETCH AIA/E/2188 AND INSTALLED.  (X)
